# SDR IPXA11566727

- Difficulty date: May 2, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON 4 EA NUTPLATES ON LWR SURFACE OF FLOOR SUPPORT RBL 13.5, BS 312-322, WL 207.5.  REPLACED IAW SRM 51-10-02-0G.
